| Catalog Number |
01.12.020 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 years 8 months after the primary, revision surgery performed due to pain and stem proximally loose.Stem and head revised successfully.The patient range of motion was stable on the table so there was no need to revise the liner that was in situ.
Additional Manufacturer Narrative
Batch review performed on 27 march 2024.Lot 1907674: (b)(4) items manufactured and released on 05-feb-2020.Expiration date: 2025-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.